# SDR K11A2024071800270

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N9242Y
- Make and model: Boeing 737-8AS
- Aircraft serial: 29931
- Aircraft time: 50,089 hours, 38,489 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulted
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CAPT. AIRSPEED READ 45 WHEN FO CALLED 80 KTS. THEN CAPT. AIRSPEED JUMPED TO 85 KTS. THE AUTO THROTTLES DISCONNECTED AT 85 KTS FO TRIED TO RECONNECT THE AUTO THROTTLES BUT COULD NOT GET THEM TO ENGAGE.  CAPT. ABORTED TAKEOFF AT 110 KTS, 5500 FT OF RUNWAY REMAINING.    PERFORMED AUTO THROTTLE SYSTEM OPS CHECK IAW AMM 22-31-00, OPS CHECK GOOD NO DEFECTS NOTED.  INSPECTED L&R PITOT PROBES PER AMM 34-11-01 PROBES CHECK GOOD IAW AMM 34-11-01, LP 8519 PERFORMED LEAK CHECK OF L&R PITOT PROBES IAW AMM 34-11-00 LEAK CK GOOD IAW AMM 34-11-00, REMOVED & CLEANED BOTH L&R PITOT PROBES IAW AMM 34-11-01 LEAK CK GOOD IAW AMM 34-11-00 BITE CK GOOD IAW AMM 34-21-00 AND FIM 34-21 TASK 801
